# SDR NOCA09807

- Difficulty date: May 4, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 857801
- Part serial: A7685
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOORS EICAS ILLUMINATED AFTER LANDING GEAR SELECTED DOWN.  PERFORMED BITE ON PSEU PER FIM 32-09-03 AND 32-30-00, REPLACED S264 RIGHT LATCH SWITCH NR 2 SYS PER MM 32-61-02, OPS CHECK OK.
